# SDR UIEA2016033100227

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 87,566 hours, 23,946 cycles
- Engine: Pwa JT9D*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 71500149
- Part serial: 3224
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AT FL 360, RT ENG COMPRESSOR STALLED 4 TIMES.  NO EXCEEDANCES WERE NOTED.  ACCOMPLISHED NR 2 ENG BORESCOPE INSPECTION IAW ECM ITEM NR 2016-098 STEPS 4-9, WITH NO SIGNIFICANT DISCREPANCIES NOTED.  REFERENCE WO 012864 FOR DETAILS. ACCOMPLISHED STEPS 1 - 3 & 12-13 OF ECM 2016P-098, NO DEFECTS NOTED AT THIS TIME.  R & R NR 2 ENG EVBC IAW AMM 75-31-01,PN 776555-7, SN A3222.  PERFORMED LEAK CHECK, OPERATIONS CHECK & RIG IAW 75-31-01.L  R & R NR 2 ENG FCU, PN 773333-21, SN F1485 IAW AMM 73-21-01, LEAK & OPERATIONS CHECK OK.  R & R NR 2 ENG FUEL PUMP, PN 715001-49, SN 3224 IAW AMM 73-11-01.  LEAK & OPERATIONS CHECKED OK.
